# SDR SWAA2018052322204

- Difficulty date: May 22, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N8565Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 42533
- Aircraft time: 872 hours, 385 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2050BC04
- Part serial: 56111235
- Condition: Failed
- Location: E&E Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION, NR 2 AIR DATA INERTIAL REFERENCE UNIT FAILED INFLIGHT.  R&R NR 2 DATA INERTIAL REFERENCE UNIT PER AMM.
